# SDR RAIA00412024

- Difficulty date: December 15, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 14,682 hours, 13,876 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THRUST REVERSER NR 2 DISAGREE MESSAGE ON EICAS.  MAINTENANCE, DEFERRED NR 2 TRUST REVERSER PER MEL 78-30-00 CAT C.
